# SDR CALA2025100609614

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N24519
- Make and model: Airbus A321-271NX
- Aircraft serial: 11965
- Aircraft time: 2,703 hours, 1,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT  34C DETACHED AND HANGIN G BY ITS WIRE REPLACED IN SEAT POWER INDICATION SHROUD ON AISLE SIDE OF SEAT 34C IN REF. TO IFM 25-21-63. PARTS USED:  42-2521-3-0092, QTY :1
